# SDR DALA14021233356

- Difficulty date: April 8, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 41,509 hours, 5,668 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 42-46
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK,  SEAT TRACK AT -Y1959,  BETWEEN FRAMES 42, 44 & 46 FOUND CORRODED.  CORROSION REMOVED IAW SRM 51-74-00 AND FOUND OUT OF LIMITS IAW SRM 53-31-15,  FIG 101.  SEAT TRACK R & R IAW SRM 51-42-11.
